The abstract renewal equation

Schwabik Stefan: The abstract renewal equation. (2000)

[thumbnail of ejqtde_006_qtde_2000_026_001-012.pdf]
Cikk, tanulmány, mű

Download (115kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 26
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 12.
Date Deposited: 2017. May. 09. 14:07
Last Modified: 2020. Jul. 29. 13:00

Actions (login required)

View Item View Item